Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 5, Number 35

All articles in this issue are freely accessible.

Monte Carlo matrix calculation with punched card machines
Ascher Opler.
Math. Comp. 5 (1951), 115-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043557
Computing logical truth with the California Digital Computer
Wilton R. Abbott.
Math. Comp. 5 (1951), 120-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049668
On the accuracy of Runge-Kutta’s method
Max Lotkin.
Math. Comp. 5 (1951), 128-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043566
Recent Mathematical Tables
Math. Comp. 5 (1951), 133-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mathematical Tables—Errata
Math. Comp. 5 (1951), 160-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Unpublished Mathematical Tables
Math. Comp. 5 (1951), 162-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Automatic Computing Machinery
Math. Comp. 5 (1951), 163-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Other Aids to Computation
Math. Comp. 5 (1951), 177-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 5 (1951), 183-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries
Math. Comp. 5 (1951), 184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries—Replies
Math. Comp. 5 (1951), 184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 5 (1951), 184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions